# SDR JIKA2019020301

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- Aircraft time: 31,396 hours, 37,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: BYLB504371
- Part serial: 1195
- Condition: Defective
- Location: Zone 500
- Part time: 9,067 hours, 10,044 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED AFTER TAKEOFF THAT THE COCKPIT FILLED WITH SMOKE. AFTER TURNING THE ACM SELECTOR SWITCH TO THE OFF AND COLD POSITION, THE HEAT POSITION STAYED ON. THE PILOT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND FOUND A DEFECTIVE LEFT ACM MIXING VALVE. THE LEFT AMC MIXING VALVE WAS REPLACED WITH A SERVICEABLE ONE. THE OPERATIONAL CHECK IN AUTO AND MANUAL MODE WERE NORMAL.  THE OPERATIONAL FLIGHT CHECK WAS SUCCESSFUL. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
